# SDR CA120815001

- Difficulty date: August 15, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW119C
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Damaged
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)  FRONT INLET CASE REPLACEMENT REPLACEMENT AND LATER DURING TEST CELL PERFORMANCE CHECKS, THE HOT SECTION HAD A MAJOR FAILURE.
